Bilateral Spontaneous Rupture of the Achilles' Tendon During
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Achilles rupture can occur spontaneously or secondary to traumatic injury. Described in the present report is the case of a patient with lung cancer who was undergoing combined chemotherapy treatment that included corticosteroids. Diagnosis of bilateral spontaneous Achilles' tendon rupture was initially overlooked. A-60-year old male presented with complaints of intense bilateral ankle pain, weakness in the legs, difficulty walking on the toes, and swelling and bruising on the heel. Neuropathy associated with chemotherapeutic agents was considered, before physical examination and magnetic resonance imaging (MRI) revealed bilateral Achilles' tendon rupture. The complaints resolved, following a 4-week rehabilitation program. Spontaneous rupture of the Achilles' tendon may occur as a rare complication in patients taking chemotherapy agents including steroids....

http://bit.ly/2hsDd24
Like
Comment
Share